# SDR UALA2009012000218

- Difficulty date: January 18, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 72,452 hours, 11,805 cycles
- Engine: Pwa PW4060
- Engine time: 28,689 hours, 6,322 cycles
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Transmitter
- Part number: 8TJ124GGN3
- Condition: Defective
- Location: Fuel Flow
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUEL FLOW XMTR MAY BE READING A BIT HIGH.  ALTHOUGH THIS DOESN'T AFFECT FUEL BURN IT DOES AFFECT FUEL FLOW INDICATION.  SUSPECT FUEL FLOW TRANSMITTER IS INACCURATE.  REPLACED TRANSMITTER.  RAN ENG.  OP CHECKS GOOD.
